# SDR SWAA2014011324065

- Difficulty date: December 31, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 57,023 hours, 45,899 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD AT WBL 135.5 CRACKED.  R & R CHORD IAW EA.
